MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. 10FR DRAIN KIT FULL FLUTED WITH TROCAR; WOUND DRAINS

ASPEN SURGICAL PRODUCTS, INC. 10FR DRAIN KIT FULL FLUTED WITH TROCAR; WOUND DRAINS
Model Number 332263
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is available for evaluation.The model number and lot number of the device were also provided.The investigation is ongoing.Once we have completed the investigation, a supplemental report will be submitted with any additional relevant information.
 
Event or Problem Description
Complainant alleges "one each in the box has an open seal".
 
Additional Manufacturer Narrative
The actual device was returned for evaluation.During the investigation, no evidence was found to determine how the sample arrived with an open seal.A detailed review of the seals of the returned product confirmed that the seals were intact and functioned as intended.The only plausible way for the seals to be opened is through manual interference.Additionally, a device history record review was conducted, verifying that all inspections were passed.The complaint could not be confirmed, and the root cause was not able to be determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
10FR DRAIN KIT FULL FLUTED WITH TROCAR
Common Device Name
WOUND DRAINS
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key21423455
Report Number3002750084-2025-00005
Device Sequence Number7591714
Product Code GCY
UDI-Device Identifier00840113200047
UDI-Public00840113200047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number332263
Device Lot Number411823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown